I've been pumping for about 10+ years (Animas and Dexcom with Inset infusion sets and Minimed 723 with Quick-sets.)
Saturday, I noticed my infusion set was loose and changed it. I normally insert after a shower and don't use any alcohol or IV prep wipes. Saturday I was a little dirty from camping and forget if I used an alcohol wipe. Sunday I removed the site and took off skin about the size of a peanut (I assume from a blister), and had a blister opposite that.
I don't know exactly what caused the blisters, but I can say it was a first in 10+ years.
A clean infusion site is a critical factor.
I'd totally forgotten about this issue until new replies showed up. I've never had the issue again. Still have no idea why I had them this one time.
Well, it wasn't exactly blisters, but a short time after I started using a pump with quicksets, I started developing a rash at the site. Didn't happen right away, but gradually started happening every once in a while, then every time. Apparently I devloped an allergy to the adhesive. Started using Tegaderm patches first, then inserting the quickset through the patch, and that solved the problem.